Sonlu Aralıkta Verilmiş İkinci Mertebeden Bir Diferansiyel Operatörün Negatif Özdeğerlerinin Toplamı İçin Asimtotik Formül


Bakşi Ö., Sedi İ.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES, vol.23, no.4, pp.87-98, 2005 (ESCI)

  • Publication Type: Article / Article
  • Volume: 23 Issue: 4
  • Publication Date: 2005
  • Journal Name: SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.87-98
  • Yıldız Technical University Affiliated: Yes